Feeling strange

By AAHN Latest Reply 2014-05-31 09:28:20 -0500
Started 2014-05-29 23:30:06 -0500

Today I've was feeling a little dizzy - nervous - very similar to when your BG is low but my BG was 154. I've been feeling like this on n off for some days. Has anyone felt strange?

3 replies

wraithmb 2014-05-31 09:28:20 -0500 Report

Sounds a little like DKA to me (diabetic ketoacidosis). This could be a very serious issue, and you should contact a doctor about it. In the past I have had this and required emergency care.

Just Joyce
Just Joyce 2014-05-30 15:35:43 -0500 Report

When my blood sugar gets to 154 which is very rare for me, I get a headache. You should be on the phone with your doctor asking him/her what to do about this problem. Diabetes is different for each person which is why medical questions should be referred to a doctor. If the feeling gets worse call 911 immediately.

Next Discussion: insulin question »